[Two Cases of Non-Occlusive Mesenteric Ischemia That Developed after Chemotherapy].
Gan To Kagaku Ryoho. 2017 Nov;44(12):1396-1398
Authors: Wada T, Katsumata Okay, Kuwahara H, Matsudo T, Murakoshi Y, Shigoka M, Enomoto M, Ishizaki T, Kasuya Okay, Tsuchida A
Non-occlusive mesenteric ischemia(NOMI)causes intestinal necrosis on account of irreversible ischemia of the intestinal tract regardless of the absence of natural obstruction within the mesenteric blood vessels. The illness has extraordinarily poor prognosis. We encountered 2 circumstances of NOMI hypothesized to have developed after chemotherapy; thus, we report these circumstances contemplating the out there literature. Case 1: A7 9-year-old man. The affected person complained of belly ache through the first week after introducing docetaxel for native recurrence of prostate most cancers. Stomach computed tomography(CT)revealed mesenteric ischemia and intestinal emphysema. The affected person was identified with NOMI, and an emergency operation was carried out. Upon laparotomy, the small gut; ascending, transverse, and descending colon; recto sigmoid; and gall bladder appeared mottled necrotic. As such, all these have been excised. He was admitted again to the hospital three weeks after surgical procedure on account of pneumonia. Case 2: A7 Four-year-old man. Mixture chemotherapy of docetaxel, cisplatin, and 5-FU was given for oropharyngeal most cancers. After 1 week, fever and belly ache have been famous. Stomach distinction CT examination was carried out, and mesenteric ischemia was confirmed as NOMI. Emergency surgical procedure was carried out on the identical day. Your entire ileum was discolored with mottling, and it was decided to be necrotic. Thus, it was excised. Postoperative course is nice, and the affected person was adopted up after discharge from the hospital. Earlier than NOMI onset in each circumstances, docetaxel was used to deal with myelosuppression. Contemplating the affected person circumstances, the affiliation between NOMI onset and docetaxel was suspected. Normally, mesenteric ischemia after administration of anticancer medication is uncommon, and only some circumstances have been reported.
PMID: 29394646 [PubMed – in process]